Contents of Vol.70, No.4

Note: The following are the papers which will appear in the next issue of Ann. Inst. Statist. Math.  Pages are subject to change.


Pointwise convergence in probability of general smoothing splines
.......... Matthew Thorpe and Adam M. Johansen (70, 717-744)
Asymptotic theory for varying coefficient regression models with dependent data
.......... Soutir Bandyopadhyay and Arnab Maity (70, 745-760)
Efficient and robust tests for semiparametric models
.......... Jingjing Wu and Rohana J. Karunamuni (70, 761-788)
Jackknife empirical likelihood for the difference of two volumes under ROC surfaces
.......... Yueheng An and Yichuan Zhao (70, 789-806)
Inference for a change-point problem under a generalised Ornstein-Uhlenbeck setting
.......... Fuqi Chen, Rogemar Mamon and Sévérien Nkurunziza (70, 807-854)
A generalized Sibuya distribution
.......... Tomasz J. Kozubowski and Krzysztof Podgórski (70, 855-888)
Hazard rate estimation for left truncated and right censored data
.......... Sam Efromovich and Jufen Chu (70, 889-918)
Testing equality between several populations covariance operators
.......... Graciela Boente, Daniela Rodriguez and Mariela Sued (70, 919-950)